MathSciNet Relay Station
MathSciNet bibliographic data
MR2286068 (2007m:11015) 11B37 (14Q99 15A15 20M25 37B99)
Hillar, Christopher J.; Levine, Lionel Polynomial recurrences and cyclic resultants. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1607–1618 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement